Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

78 Publications

2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee J, Schnelli K. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 2016;164(1-2):165-241. doi:10.1007/s00440-014-0610-8
View | DOI | Download Preprint (ext.)

2016 | Journal Article | IST-REx-ID: 1280 | OA
Bourgade P, Erdös L, Yau H, Yin J. Fixed energy universality for generalized wigner matrices. Communications on Pure and Applied Mathematics. 2016;69(10):1815-1881. doi:10.1002/cpa.21624
View | DOI | Download Preprint (ext.)

2016 | Journal Article | IST-REx-ID: 1434 | OA
Bao Z, Erdös L, Schnelli K. Local stability of the free additive convolution. Journal of Functional Analysis. 2016;271(3):672-719. doi:10.1016/j.jfa.2016.04.006
View | DOI | Download Preprint (ext.)

2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki OH, Erdös L, Krüger TH. Local spectral statistics of Gaussian matrices with correlated entries. Journal of Statistical Physics. 2016;163(2):280-302. doi:10.1007/s10955-016-1479-y
View | Files available | DOI

2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel C. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 2016;17(7):1631-1675. doi:10.1007/s00023-015-0456-3
View | DOI | Download Preprint (ext.)

Filters and Search Terms



Filter Publications